DSpace
 
  Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 Leitmann's direct method for fractional optimization problems
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/4126

title: Leitmann's direct method for fractional optimization problems
authors: Almeida, R.
Torres, D.F.M.
keywords: Calculus of variations
Direct methods
Fractional calculus
Leitmann's principle
Optimal control
issue date: 2010
publisher: Elsevier
abstract: Based on a method introduced by Leitmann [G. Leitmann, A note on absolute extrema of certain integrals, Int. J. Non-Linear Mech. 2 (1967) 55-59], we exhibit exact solutions for some fractional optimization problems of the calculus of variations and optimal control. © 2010 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/10773/4126
ISSN: 0096-3003
source: Applied Mathematics and Computation
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
[154]Leitmann's direct method for fractional.pdf186.85 kBAdobe PDFview/open
Restrict Access. You can Request a copy!
statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2